American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Long Jin. Semiclassical Cauchy estimates and applications. Trans. Amer. Math. Soc. 369 (2017) 975-995.
Abstract, references, and article information   
View Article: PDF

[2] Zafar Ibragimov. Pluripolarity of graphs of quasianalytic functions of several complex variables. Contemporary Mathematics 662 (2016) 51-69.
Book volume table of contents   
View Article: PDF

[3] Sevdiyor Imomkulov and Zafar Ibragimov. Uniqueness property for Gonchar quasianalytic functions of several variables. Contemporary Mathematics 662 (2016) 121-129.
Book volume table of contents   
View Article: PDF

[4] Sergey Pinchuk and Klas Diederich. Segre varieties and uniform estimates for harmonic functions. Contemporary Mathematics 662 (2016) 117-120.
Book volume table of contents   
View Article: PDF

[5] Sergey Pinchuk and Rasul Shafikov. Critical sets of proper holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4335-4345.
Abstract, references, and article information   
View Article: PDF

[6] Marek Jarnicki and Peter Pflug. A counterexample to a theorem of Bremermann on Shilov boundaries. Proc. Amer. Math. Soc. 143 (2015) 1675-1677.
Abstract, references, and article information   
View Article: PDF

[7] Tatiana Savina. On non-local reflection for elliptic equations of the second order in $\mathbb{R}^2$ (the Dirichlet condition). Trans. Amer. Math. Soc. 364 (2012) 2443-2460.
Abstract, references, and article information   
View Article: PDF

[8] A. S. Krivosheev. Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb{C}^{n}$. St. Petersburg Math. J. 22 (2011) 615-655. MR 2768963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marek Jarnicki and Peter Pflug. A new cross theorem for separately holomorphic functions. Proc. Amer. Math. Soc. 138 (2010) 3923-3932. MR 2679614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Hounie. A proof of Bochner's tube theorem. Proc. Amer. Math. Soc. 137 (2009) 4203-4207. MR 2538581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dmitri Zaitsev and Giuseppe Zampieri. Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs. Trans. Amer. Math. Soc. 356 (2004) 1443-1462. MR 2034313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marek Jarnicki and Peter Pflug. An extension theorem for separately holomorphic functions with pluripolar singularities. Trans. Amer. Math. Soc. 355 (2003) 1251-1267. MR 1938756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gautam Bharali. Some generalizations of Chirka's extension theorem. Proc. Amer. Math. Soc. 129 (2001) 3665-3669. MR 1860501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Victoria Paolantoni. Subaveraging estimate for $CR$ functions defined on a hypersurface $M$ of ${\mathrm{C}}^{n}$. Proc. Amer. Math. Soc. 126 (1998) 1733-1738. MR 1459143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] André Boivin and Roman Dwilewicz. Extension and approximation of CR functions on tube manifolds. Trans. Amer. Math. Soc. 350 (1998) 1945-1956. MR 1443864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yi Fei Pan. Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 373-380. MR 1239803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zai Fei Ye. Holomorphic extension and decomposition from a totally real manifold . Trans. Amer. Math. Soc. 339 (1993) 1-33. MR 1123459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zai Fei Ye. The envelope of holomorphy of a truncated tube . Proc. Amer. Math. Soc. 111 (1991) 157-159. MR 1030739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guido Lupacciolu. Some global results on extension of CR-objects in complex manifolds . Trans. Amer. Math. Soc. 321 (1990) 761-774. MR 979962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Boggess. The holomorphic extension of CR functions near a point of higher type . Proc. Amer. Math. Soc. 103 (1988) 847-855. MR 947669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chin-Huei Chang, M. C. Hu and Hsuan-Pei Lee. Extremal analytic discs with prescribed boundary data . Trans. Amer. Math. Soc. 310 (1988) 355-369. MR 930081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. S. Baouendi, S. R. Bell and Linda Preiss Rothschild. CR mappings of finite multiplicity and extension of proper holomorphic mappings. Bull. Amer. Math. Soc. 16 (1987) 265-270. MR 876961.
Abstract, references, and article information   
View Article: PDF

[28] Jean-Pierre Rosay. \`A propos de ``wedges'' et d'``edges'', et de prolongements holomorphes . Trans. Amer. Math. Soc. 297 (1986) 63-72. MR 849467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eric Bedford. Local and global envelopes of holomorphy of domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 292 (1985) 665-674. MR 808745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. D. Hill and G. Taiani. On the Hans Lewy extension phenomenon in higher codimension . Proc. Amer. Math. Soc. 91 (1984) 568-572. MR 746091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia